# SDR ASAA0641046

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 48,350 hours, 27,615 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0110
- Condition: Twisted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R 1 DOOR EMERGENCY SLIDE ON ACFT 762 TWISTED ON DEPLOYMENT. SLIDE FULLY INFLATED BUT WAS UNUSEABLE DUE TO THE MANOR IN WHICH IT DEPLOYED. REPLACED SLIDE AND OPENED DOOR FASTER.
